# SDR YENA2023090801060

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 8,252 hours, 1,560 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,252 hours, 1,560 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Hub
- Part number: 537040001
- Part serial: JKFKHA1153
- Condition: Unknown
- Location: Engine-2
- Part time: 8,526 hours, 2,580 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) ' ENG #2 REMOVED PER EC-A23-804-01; INSTALLED #2 ENG IAW T/C A320-71-00-51-400-802-A REF WO # 1269526.'
